Slodkowski, Zbigniew
Polynomial hulls in 2 and quasicircles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 16 (1989) no. 3 , p. 367-391
Zbl 0703.32007 | MR 1050332 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1989_4_16_3_367_0

Bibliographie

[1] H. Alexander, Hulls of deformations in Cn, Trans. Amer. Math. Soc. 266 (1981), 243-257. MR 613794 | Zbl 0493.32017

[2] H. Alexander - J. Wermer, Polynomial hulls with convex fibers, Math. Ann. 27 (1985), 99-109. MR 779607 | Zbl 0538.32011

[3] E. Bedford - B. Gaveau, Envelopes of holomorphy of certain 2-spheres in C2, Amer. J. Math. 105 (1983), 975-1009. MR 708370 | Zbl 0535.32008

[4] J. Bence - J.W. Helton - D.E. Marshall, Optimization over H∞.

[5] E. Bishop, Differentiable manifolds in complex Euclidean spaces, Duke Math. J. 32 (1965), 1-21. MR 200476 | Zbl 0154.08501

[6] E.M. Čirka, Regularity of boundaries of analytic sets, Math. USSR-Sb. 117 (1982), 291-334, (Russian) Math. USSR-Sb. 45 (1983), 291-336. MR 648411 | Zbl 0525.32005

[7] F Forstnerič, Polynomially convex hulls with piecewise smooth boundaries, Math. Ann. 276 (1986), 97-104. MR 863710 | Zbl 0585.32016

[8] F Forstnerič, Polynomial hulls of sets fibered over the circle, Indiana Univ. Math. J. 37 (1988), 869-889. MR 982834 | Zbl 0647.32017

[9] J.W. Helton - R.E. Howe, A bang-bang theorem for optimization over spaces of analytic functions, J. Approx. Theory 47 (1986), 101-121. MR 844946 | Zbl 0589.49004

[10] J.W. Helton - D.F. Schwartz - S.E. Warchawski, Local optima in H∞ produce a constant objective function, Complex Variables, 8 (1987), 65-81. Zbl 0577.49009

[11] O. Lehto, University functions and Teichmüller spaces, Springer-Verlag, New York 1986. MR 486503

[12] Chr. Pommerenke, Univalent functions, Vandenhoeck and Ruprecht in Göttingen, 1975. MR 507768 | Zbl 0298.30014

[13] Z. Slodkowski, Local maximum property and q-plurisubharmonic functions in uniform algebras, J. Math Anal. Appl. 115 (1986). 105-130. MR 835588 | Zbl 0646.46047

[ 14] Z. Slodkowski, Polynomially convex hulls with convex sections and interpolating spaces, Proc. Amer. Math. Soc. 96 (1986), 255-260. MR 818455 | Zbl 0588.32017

[15] J. Wermer, Polynomially convex hulls and analyticity, Ark. Mat., 20 (1982), 129-135. MR 660131 | Zbl 0491.32013